# SDR SWAA981640

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND FWD GALLEY DOOR LWR AFT INNER DOUBLER CRACKED IN AFT FRAME LOWER CORNER.  REMOVED AND REPLACED PER BOEING SRM.
